# SDR REXA2017032100392

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 26,281 hours, 23,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 3 PBE BARRIER POUCHES SPONGY.  REPLACED THE COCKPIT WARDROBE AND AFT CABIN PBE SMOKE HOODS IAW AMM 35-30-00.
